# SDR CALA2015011692990

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 93,199 hours, 14,817 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING STEP 2 & 3 OF AMM 25-65- 98 PAGE 602, THE REQUIRED TORQUE TO MOVE THE LT OFF WING ESCAPE SLIDE DOOR INTEGRATOR TO THE AFT EXCEEDS THE MAX OF 175 IN LBS.  MOVEMENT STARTED AT 150 IN LBS BUT UP TO 400 IN LBS WOULD NOT MOVE THE INTEGRATOR FULLY AFT TO BE ABLE TO OPEN THE DOOR.  ALSO LOCK HANDLE WILL NOT MOVE TO SAFETY POSITION.  THIS IS AN AD RELATED & INSPECTION BUYBACK ITEM.  REPLACED ALL 4 LATCHES DUE TO WEAR IAW AMM 25 65 98 826 008.  ACCOMPLISHED RII INSPECTION IAW GMM 09-25-05 & AMM 25-65-98-826-008.
